# SDR DALA2022012000406

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 84,124 hours, 14,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 ON SVC CHK FOUND R3 DOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED OLD SEALANT UNDER BULB, REINSTALLED BULB PER B767 AMM 33 -51. OPS CHECKED GOOD. (8407107)
